MAUDE Adverse Event Report: SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR

SPR THERAPEUTICS SPRINT; PERIPHERAL NERVE STIMULATOR
Model Number 9600-9288
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Fever (1858); Fluid Discharge (2686); Skin Infection (4544); Skin Inflammation/ Irritation (4545)
Date of Event 10/21/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record was performed and no anomalies were found.The complaint reports that the patient experienced soreness in the muscle beneath their lead exit sites, as well as tenderness and swelling.The patient presented in-clinic the following day with serosanguinous drainage on their bandage and erythema around the lead exit site.A photo was provided and appears to show redness at the exit site, as well as faint redness approximating the shape of a waterproof bandage.The patient's physician diagnosed the patient with an infection and elected to remove the leads prior to the planned end of treatment date.There was no report of a culture to confirm the suspected infection.The patient was prescribed antibiotics (bactrim) for treatment of the issue.The patient reported experiencing itching beneath the bandage prior to the onset of the issue reported in this complaint.Given the previous report of itching beneath the bandage and the shape of redness in the photo attached to this complaint, it is possible that sensitivity to adhesive system components (e.G., the bandage) may have caused or exacerbated the issue reported in this complaint.The issue reportedly resolved with no lasting effects, per an update provided by a representative in contact with the patient.
 
Event or Problem Description
The patient experienced soreness in the muscle beneath their lead exit sites, as well as tenderness and swelling.The patient presented in-clinic the following day with serosanguinous drainage on their bandage and erythema around the lead exit site.Additionally, the patient reported that they had a fever of 100.4 the previous night.The patient was diagnosed with an infection, prescribed antibiotics, and their leads were removed prior to the planned end of treatment date.

Brand Name
SPRINT
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
SPR THERAPEUTICS
22901 millcreek blvd.
ste. 500
cleveland OH 44122
Manufacturer (Section G)
SPR THERAPEUTICS
22901 millcreek blvd.
ste. 500
cleveland OH 44122
Manufacturer Contact
kathryn stager
22901 millcreek blvd.
ste. 500
cleveland, OH 44122
2163789067
MDR Report Key18181069
Report Number3011035812-2023-00021
Device Sequence Number20735791
Product Code NHI
UDI-Device Identifier00854001007595
UDI-Public(01)00854001007595(17)240801(10)M1062042023
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K223306
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/21/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Model Number9600-9288
Device Lot NumberM1062042023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/22/2023
Initial Report FDA Received Date11/21/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age72 YR
Patient SexFemale